MathSciNet Relay Station
MathSciNet bibliographic data
MR826497 (87d:53068) 53C15 (53C20)
Goldberg, S. I. Nonnegatively curved contact manifolds. Proc. Amer. Math. Soc. 96 (1986), no. 4, 651–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement